# SDR 98ZZZX4725

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Make and model: Boeing 767
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T30017
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR RECEIVED FOR WORK.  UPON PRELIMINARY WORK, DISCOVERED THAT A PORTION OF THE UPPER SKIN IN THE INBOARD END AT THE SPAR WAS DELAMINATED EXPOSING THE PEEL PLY STILL ATTACHED.  DISPOSTION PENDING.
